1. bookVolume 19 (2011): Edition 4 (December 2011)
Détails du magazine
License
Format
Magazine
eISSN
1898-9934
ISSN
1426-2630
Première parution
09 Jun 2008
Périodicité
4 fois par an
Langues
Anglais
Accès libre

Borel-Cantelli Lemma

Publié en ligne: 26 Apr 2012
Volume & Edition: Volume 19 (2011) - Edition 4 (December 2011)
Pages: 227 - 232
Détails du magazine
License
Format
Magazine
eISSN
1898-9934
ISSN
1426-2630
Première parution
09 Jun 2008
Périodicité
4 fois par an
Langues
Anglais

Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Search in Google Scholar

Grzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.Search in Google Scholar

Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.Search in Google Scholar

Czesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.Search in Google Scholar

Czesław Byliński. Partial functions. Formalized Mathematics, 1(2):357-367, 1990.Search in Google Scholar

Fuguo Ge and Xiquan Liang. On the partial product of series and related basic inequalities. Formalized Mathematics, 13(3):413-416, 2005.Search in Google Scholar

Hans-Otto Georgii. Stochastik, Einführung in die Wahrscheinlichkeitstheorie und Statistik. deGruyter, Berlin, 2 edition, 2004.Search in Google Scholar

Adam Grabowski. On the Kuratowski limit operators. Formalized Mathematics, 11(4):399-409, 2003.Search in Google Scholar

Krzysztof Hryniewiecki. Basic properties of real numbers. Formalized Mathematics, 1(1):35-40, 1990.Search in Google Scholar

Achim Klenke. Wahrscheinlichkeitstheorie. Springer-Verlag, Berlin, Heidelberg, 2006.Search in Google Scholar

Jarosław Kotowicz. Convergent sequences and the limit of sequences. Formalized Mathematics, 1(2):273-275, 1990.Search in Google Scholar

Jarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990.Search in Google Scholar

Jarosław Kotowicz. The limit of a real function at infinity. Formalized Mathematics, 2(1):17-28, 1991.Search in Google Scholar

Andrzej Nędzusiak. Probability. Formalized Mathematics, 1(4):745-749, 1990.Search in Google Scholar

Andrzej Nędzusiak. σ-fields and probability. Formalized Mathematics, 1(2):401-407, 1990.Search in Google Scholar

Konrad Raczkowski and Andrzej Nędzusiak. Series. Formalized Mathematics, 2(4):449-452, 1991.Search in Google Scholar

Piotr Rudnicki and Andrzej Trybulec. Abian's fixed point theorem. Formalized Mathematics, 6(3):335-338, 1997.Search in Google Scholar

Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Search in Google Scholar

Yuguang Yang and Yasunari Shidama. Trigonometric functions and existence of circle ratio. Formalized Mathematics, 7(2):255-263, 1998.Search in Google Scholar

Bo Zhang, Hiroshi Yamazaki, and Yatsuka Nakamura. Limit of sequence of subsets. Formalized Mathematics, 13(2):347-352, 2005.Search in Google Scholar

Bo Zhang, Hiroshi Yamazaki, and Yatsuka Nakamura. Set sequences and monotone class. Formalized Mathematics, 13(4):435-441, 2005.Search in Google Scholar

Articles recommandés par Trend MD

Planifiez votre conférence à distance avec Sciendo